# SDR 2022F00235

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Aircraft: N852MA
- Make and model: Cessna 208B
- Aircraft serial: 208B5081
- Aircraft time: 14,664 hours, 30,455 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Hose
- Part number: A713797002
- Condition: Blown
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS SMOKE IN THE COCKPIT. AIR CONDITIONING CIRCUIT BREAKER POPPED. MAINTENANCE DISCOVERED AIR CONDITIONING COMPRESSOR HOSE BLOWN AND WIRING CONNECTION SHORTED/MELTED
